# SDR 2005FA0000795

- Difficulty date: May 26, 2005
- Submitted: May 26, 2005
- Operation: General aviation
- Aircraft: N732RS
- Make and model: Cessna P210N
- Aircraft serial: P21000592
- System (JASC): 2420 · AC Generation System
- Part: Alternator
- Part number: E3FF10300AA
- Part serial: E052954
- Condition: Burned Out
- Location: Engine
- Part time: 68 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OWNER STARTED HEARING RADIO STATIC AND AFTER A FEW MINUTES,  LOST ELECTRICAL POWER.  ON THE GROUND,  MECHANIC CHECKED REGULATOR,  CHECKED OK, CHANGED ALTERNATOR OPS CHECKED OK. PART ONLY HAS 68 HOURS ON THE OVERHAUL.
